# SDR RAIA201407070002

- Difficulty date: July 7, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N854HK
- Make and model: Emb EMB-145MP
- Aircraft serial: 145408
- Aircraft time: 26,604 hours, 20,905 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Frame 61
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT GUSSET FWD OF FRAME 61 HAS CORROSION.  MAINTENANCE REPLACED RT GUSSET FWD OF FRAME 61.
